# SDR I5EA2021052500004

- Difficulty date: May 25, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N430XA
- Make and model: Boeing 737484
- Aircraft serial: 25430
- Aircraft time: 63,341 hours, 42,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 42983
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 EMERGENCY LIGHT EXTERIOR INOP.. REPLACED BATTERY AT STA.330, POWER SUPPLY M1477 IAW B-737-400 AMM 33-51-51. OPS CHECK GOOD.
